# SDR CALA0800087

- Difficulty date: February 1, 2008
- Submitted: February 4, 2008
- Operation: Air carrier
- Aircraft: N14250
- Make and model: Boeing 737824
- Aircraft serial: 28957
- Aircraft time: 27,328 hours, 10,368 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 58935841
- Part serial: 4395
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L5 WINDOW FAILED INTERNALLY AND THE OUTER LAMINATION BECAME SEPARATED FROM ITS ASSEMBLY.  REMOVED AND REPLACED L5 WINDOW PER MM 56-11-31-000-801.
